MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (9.5 GBQ); MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (9.5 GBQ); MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ascites (2596)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient was hospitalized for treatment of ascites.On (b)(6) 2022, the subject was enrolled into the proactif study and the treatment with therasphere to the right liver was performed on the same day.The catheter was positioned in the right hepatic artery (irrespective of origin) (segments v/vi/vii/viii), and 3.55 gbq of therasphere was administered through vial 1.The dose to total perfused tumor was 213.4 gy.On an unknown date in (b)(6) 2022, the subject was diagnosed with ascitic decompensation.The subject was hospitalized and treated with furosemide 60 and aldactone 100.The patient had been discharged from the hospital and the issue was considered resolved.The patient had been discharged from the hospital and the issue was considered resolved.
 
Additional Manufacturer Narrative
D3: manufacturer address 1: chapman house, farnham bus park d3: manufacturer zip/postal code: gu9 8ql g1: mfr site address 1: chapman house, farnham bus park g1: mfr site zip/post code: gu9 8ql.
 
Additional Manufacturer Narrative
Correction to field d4: model/catalog and serial number.D3: manufacturer address 1: chapman house, farnham bus park.D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
It was reported that this patient was hospitalized for treatment of ascites.On (b)(6) 2022, the subject was enrolled into the proactif study and the treatment with thermosphere to the right liver was performed on the same day.The catheter was positioned in the right hepatic artery (irrespective of origin) (segments v/vi/vii/viii), and 3.55 gbq of thermosphere was administered through vial 1.The dose to total perfused tumor was 213.4 gy.On an unknown date on (b)(6) 2022, the subject was diagnosed with ascitic decompensation.The subject was hospitalized and treated with furosemide 60 and aldactone 100.The patient had been discharged from the hospital and the issue was considered resolved.The patient had been discharged from the hospital and the issue was considered resolved.

Brand Name
THERASPHERE Y-90 (9.5 GBQ)
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18334260
Report Number2124215-2023-70462
Device Sequence Number12461869
Product Code NAW
UDI-Device Identifier05060116920444
UDI-Public05060116920444
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight82 KG